# SDR AWXA0001890

- Difficulty date: June 25, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 65375903
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Crack in BS 178 center web WL 188 RBL .6C: Removed and replaced BS 178 center web IAW AWA ER # 03-5311-01167-DD2
